U.S. doctors online nowAsk doctors free
A 65-year-old female asked:

I have lots of bruising on the front & out side of my leg. i do take 1 baby aspirin a day & inhaled steroids. what is causing this. sore in spots.

1 doctor answer2 doctors weighed in
Dr. Michael Bryan
Dermatology 32 years experience
Purpura: Easy bruising can have many causes. One of the more common causes is minor trauma--hands, forearms, legs--in people on blood thinners. Something that accelerates bruising is the use of either topical or systemic steroids. I think your Aspirin and inhaled steroids are causing/worsening the problem. Do not stop them, but talk to your doctor for options.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 23, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.